# SDR USAA2014011700007

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,567 hours, 15,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO PUSHBACK, FLIGHT ATTENDANT UNABLE TO GET ARMED INDICATION ON ECAM FOR DOOR R1.  REMOVED DEBRIS FROM DOOR R1 GIRT BAR ATTACH POINTS.
